Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taken morning after pill after unprotected sex. Spotting, cramps. Is it normal?

hello, i have a question about my periods this is something i have never experienced before , well this i had my periods from 21st -25th june,then had unprotected sex on 27th june had morning after pill next morning(28) i was quite owk but on the 2nd july after 1900hrs i felt a bit cramps but never thought it was something serious but when i checked i found like some spotting of blood but i wasnt in my periods ignore and went to bed in the morning its was more than spotting and am having slight cramps ,aches around my waist like am nearly my periods is that normal ?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

You had your periods from 21st to 25th June. There was no need for you to take morning after pill after the intercourse on 27th June.

Yes, the symptoms that you faced after this can all be attributed to the morning after pill. You may have your periods early this time by 10 to 15 days.

However, you should be fine soon.

Take care.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor